Anacin Pain Reliever
Pain Reliever, Aspirin Free, Extra Strength, Coated Tablets
Weight: 60 tablets
Adults and children 12 years of age and older: take 2 tablets every 6 hours, while symptoms persist. Do not take more than 8 tablets in 24 hours, or as directed by a doctor. Children under 12 years of age: ask a doctor. Do not exceed recommended dosage. Taking more than the recommended does (overdose) may cause serious liver damage. Keep Carton. Store at 20 degrees - 35 degrees C (68 degrees - 77 degrees F). Read all warnings and directions before use.
Temporarily relieves minor aches and pains due to: headache; the common cold; flu; toothache; muscular aches; backache; minor pain of arthritis; menstrual cramps; temporarily reduces fever.
Active Ingredient: Acetaminophen (500 mg). Inactive Ingredients: Hypromellose, Polyethylene Glycol, Povidone, Sodium Starch Glycolate, Starch, Stearic Acid.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen as this may lead to an overdose. Overdose requires prompt medical attention even if you do not notice any signs or symptoms. Ask a doctor or pharmacist before use if you are taking any other product containing acetaminophen, or any other pain reliever/fever reducer. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; any new symptoms occur; redness or swelling is present in the painful area. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
ManufacturerInsight Pharmaceuticals Corp.
Blue Bell, PA 19422-2726